# SDR N6WA2015050601

- Difficulty date: May 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 24,990 hours, 17,823 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EMER DOOR CAUTION INTERMITTENT.  DEFERRED EMER EXIT DOOR CAUTION MSG IAW MEL 52-70-03 CAT C.
